# SDR 99ZZZM782

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 654456113
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEN - ON FINAL APPROACH, AT ABOUT 8,000 FT AND 10 MILES OUT, FIRST OFFICER INITIATED A RIGHT TURN TO FINAL COURSE.  AILERON CONTROL BECAME EXTREMELY STIFF AND FIRST OFFICER COULD NOT ROLL AIRCRAFT OUT OF THE TURN, EVEN USING APPROX 80 LBS OF FORCE.  CAPTAIN ASSISTED FIRST OFFICER AND ROLLED AIRCRAFT TO LEVEL FLIGHT.  MAINTENANCE REPLACED A AND B SYSTEM AILERON PCUS AS A PRECAUTION ADN R 2 FLIGHT SPOILER ACTUATOR DUE TO CHATTERING AND INTERNAL BYPASSING.  PERFORMED GENERAL VISUAL INSPECTION OF FLAP TRACKS, CARRIAGES, TOGGLES, SPINDLES AND AILERON CABLES, AND QUADRANTS, WITH NO DISCREPANCIES NOTED.  UNIT WAS RETURNED WITH 'NO TROUBLE FOUND'.  (M)
